Andrew Granville
Andrew Granville
כתובת אימייל מאומתת בדומיין dms.umontreal.ca - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
There are infinitely many Carmichael numbers
WR Alford, A Granville, C Pomerance
Annals of Mathematics, 703-722, 1994
6331994
Arithmetic properties of binomial coefficients, I: Binomial coefficients modulo prime powers
A Granville
Organic mathematics, Proceedings of the workshop, Simon Fraser University …, 1997
3221997
On the Equations zm = F(x, y) and Axp + Byq = Czr
H Darmon, A Granville
Bulletin of the London Mathematical Society 27 (6), 513-543, 1995
2841995
Smooth numbers: computational number theory and beyond
A Granville
Algorithmic number theory: lattices, number fields, curves and cryptography …, 2008
1922008
Defect zero blocks for finite simple groups
A Granville, K Ono
Transactions of the American Mathematical Society 348 (1), 331-347, 1996
1761996
ABC allows us to count squarefrees
A Granville
Internat. Math. Res. Notices, 1998
1591998
A decomposition of Riemann's zeta-function
A Granville
London Mathematical Society Lecture Note Series, 95-102, 1997
1541997
The distribution of values of L (1, chi_d)
A Granville, K Soundararajan
arXiv preprint math/0206031, 2002
1432002
Harald Cramér and the distribution of prime numbers
A Granville
Scandinavian Actuarial Journal 1995 (1), 12-28, 1995
1431995
Large character sums: pretentious characters and the Pólya-Vinogradov theorem
A Granville, K Soundararajan
Journal of the American Mathematical Society 20 (2), 357-384, 2007
1312007
Large character sums: pretentious characters and the Pólya-Vinogradov theorem
A Granville, K Soundararajan
Journal of the American Mathematical Society 20 (2), 357-384, 2007
1312007
Prime number races
A Granville, G Martin
The American Mathematical Monthly 113 (1), 1-33, 2006
1232006
It’s as easy as abc
A Granville, T Tucker
Notices of the AMS 49 (10), 1224-1231, 2002
1172002
It is easy to determine whether a given integer is prime
A Granville
Bulletin of the American Mathematical Society 42 (1), 3-38, 2005
1162005
On the normal behavior of the iterates of some arithmetic functions
P Erdös, A Granvilie, C Pomerance, C Spiro
Analytic number theory, 165-204, 1990
1031990
Limitations to the equi-distribution of primes I
J Friedlander, A Granville
Annals of Mathematics, 363-382, 1989
881989
Explicit bounds on exponential sums and the scarcity of squarefree binomial coefficients
A Granville, O Ramaré
Mathematika 43 (1), 73-107, 1996
781996
Large character sums
A Granville, K Soundararajan
Journal of the American Mathematical Society 14 (2), 365-397, 2001
712001
Rational torsion of prime order in elliptic curves over number fields
S Kamienny, B Mazur, A Granville
Astérisque 228, 81-100, 1995
711995
The first case of Fermat’s last theorem is true for all prime exponents up to 714,591,416,091,389
A Granville, MB Monagan
Transactions of the American Mathematical Society 306 (1), 329-359, 1988
671988
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20